Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
DOI

10.1016/S0893-9659(01)00141-0

Type

Journal article

Journal

APPLIED MATHEMATICS LETTERS

Publication Date

04/2002

Volume

15

Pages

339 - 345

Keywords

mathematical modeling, tumor host interaction, tumor invasion, tumor therapy